MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT KIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT KIT
Model Number 950N81J
Medical Device Problem Code Overfill (2404)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare facility in (b)(6) reported via a fisher and paykel healthcare (f&p) representative that the (b)(4) chamber complete autofeed chamber as part of the 950n81j adult ventilator dual heated circuit kit (with filter) was found to have overfilled above the maximum water level line during patient use.It was further reported that the 950n81j adult ventilator dual heated circuit kit (with filter) was used for 13 days before the reported fault was observed.There were no reported patient consequences.
 
Additional Manufacturer Narrative
(b)(6).We are currently in the process of obtaining further information to determine if the complaint: (b)(4) chamber complete autofeed 900 caused or contributed to the reported event.We will provide a follow up report upon completion of our investigation.
 
Additional Manufacturer Narrative
(b)(4).Section g4, pma/510(k) number: the 950n81 neonar ventilator dual heated circuit kit (with filter) is not sold in the united states of america (usa) but instead a similar product, 950a81j adult ventilator dual heated circuit kit (with filter) is sold in the usa.Therefore, the 510(k) number for 950n81j neonatal ventilator dual heated circuit kit (with filter) has been used under the section g4.Method: the complaint (b)(4) autofeed chamber as part of the 950n81 neonatal ventilator dual heated circuit kit was returned to fisher & paykel healthcare (f&p) in new zealand for further investigation.The complaint device was visually inspected, water level tests were performed, and the device log file was reviewed.Results: visual inspection of the complaint (b)(4) autofeed chamber as part of the 950n81 neonatal ventilator dual heated circuit kit revealed that there was no damage to the chamber.Water level tests of the chamber revealed that primary float water level was within the expected range.Review of the device log file revealed that there were no alarms.Conclusion: there were no faults found with the complaint (b)(4) chamber and therefore, we cannot confirm the reported event.Every (b)(4) chamber complete autofeed 900 is pressure tested following the manufacturing process to check for any leaks present in the chamber dome due to cracks and other causes.Any chamber which fails this test is rejected.In addition, the pressure test is followed by a visual inspection of each chamber.No cracks in the chamber dome are acceptable.Any chamber that fails this inspection is rejected.The subject chamber would have met the required specification at the time of production.Our user instructions that accompany the (b)(4) chamber complete autofeed 900 state the following: - "do not clean or sterilize this product.Avoid contact with chemicals, cleaning agents, or hand sanitizers." - "do not use the chamber if it has been visibly damaged or dropped." - "set appropriate ventilator or flow source alarms to monitor therapy delivery." - "perform a pressure and leak test on the breathing system before connecting to a patient." - "use usp sterile water for irrigation, or equivalent.Adding other substances may have adverse effects.
 
Event or Problem Description
A healthcare facility in iowa reported via a fisher and paykel healthcare (f&p) representative that the (b)(4) chamber complete autofeed chamber as part of the 950n81j adult ventilator dual heated circuit kit (with filter) was found to have overfilled above the maximum water level line during patient use.It was further reported that the 950n81j adult ventilator dual heated circuit kit (with filter) was used for 13 days before the reported fault was observed.There were no reported patient consequences.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT KIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92616
9494341005
MDR Report Key21440534
Report Number9611451-2025-00151
Device Sequence Number11913705
Product Code BTT
UDI-Device Identifier09420012461216
UDI-Public(01)09420012461216(10)2103271359(11)240802(17)270802
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K220703
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number950N81J
Device Catalogue Number950N81J
Device Lot Number2103271359
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date02/22/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
F&P 950 RESPIRATORY HUMIDIFER; F&P 950S02 SENSOR CARTRIDGE
Patient SexUnknown